Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is A Primary Hiv Rash Like Hives

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla and rash/hives

I switched to Atripla ten weeks ago. I had some initial emergence of depression, but that faded. But I've recently developed first a rash on my torso and arms, and now it looks like hives. Could I be developing a rash or hives after taking it for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Skin rash from Atripla (usually due to the efavirenz) is usually seen earlier but could be the main cause of the rash. If you are having an efavirenz rash the majority of patients can continue meds and receive symptomatic treatment Read more »

rash/hives

my boyfriend started to have rash or what it seems to be hive on his arms, legs, and chest. he has... Read more »

please describe Acute Retrovirus Seroconversion rash that you have seen.

Dr. Bob,Hello good man. Gay male, neg, awaiting hopefully another 45 days for a 90 day woohoo... Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

...as AIDS. HIV is a virus that attacks your immune system. During its initial assault (which is known as acute infection or primary infection ), your immune system tries to mount a defense. That defense can cause many people to develop symptoms... Read more »
AIDS InfoNet

Acute HIV Infection

...after HIV infection. Some people get a flu-like illness. This first stage of HIV disease is called "acute HIV infection" or "primary HIV infection." About half of the people who get infected don't notice anything. Symptoms generally occur within... Read more »
The Well Project

Women and HIV/AIDS

...passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay men. However, as the years passed, women have emerged asanother group hard hit by the AIDS... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...immune reconstitution inflammatory syndrome (IRIS) is a serious condition that can be challenging to diagnose and treat. The main concern with IRIS is the inflammation that it causes. Though research is beginning to sort out the condition, it is... Read more »
Connect With Others

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
...OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body... Read more »

Accutane or HIV rash?

Posted by Anonymous, 1 Reply
...WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, Read more »

Rash

Posted by Anonymous, 1 Reply
...what do any of you HIV masters know about the rash associated with the virus.. I heard that it is transient.. I'm wondering if it only occurs after ARS or during... what is your Read more »